Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

How to remove dull complexion ?

hi. i have a bigest problm. my complexion is very dull nd eyes around dark cyrcle plz help me . nd give me a some medicine or tablet or cream plz help me and i am very thank full to you
Asked On : Mon, 9 May 2011
Answers:  2 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
u have dull skin means u have sensitive skin.
u need to take care of ur skin daily
use good moisturizer twice a day
use sunscreen twice a day
avoid direct sun exposure
drink more water
u can apply NILTAN cream at night
do exercise and eat healthy diet
Answered: Mon, 9 May 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
welcome to health care magic forum,
if you are anemic and vitamin deficiency you may have this problem,
test for hemoglobin,
take rich protein diet,nourishing diet,more milk,pulses,cereals,
fresh green vegetables,fresh fruits,juices,
dry fruits
iron and multivitamins supplements and plenty of water.
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor